# SDR DALA2017082406360

- Difficulty date: April 8, 2017
- Submitted: August 25, 2017
- Operation: Air carrier
- Make and model: Boeing 717-200
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK IN AFT CARGO INNER SKIN AT FWD LOWER EDGE UNDER DOOR HOOK.   PERFORMED CSVE INSPECTION, REPAIR DAMAGE AT TORQUE TUBE CUT OUT, REPAIRED STOP PADS, REPLACED TORQUE TUBES,  REPLACED SEAL, RESTORED FINISH, REFERENCE CMM 52-30-2 DAL REV. 1 PERFORMED CSVE INSPECTION, REPAIR DAMAGE AT TORQUE TUBE CUT OUT, REPAIRED STOP PADS, REPLACED TORQUE TUBES,  REPLACED SEAL, RESTORED FINISH, REFERENCE CMM 52-30-2 DAL REV. 1
